# SDR AWXA200300290

- Difficulty date: March 2, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 70750071
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK A 3/4" CRACK WAS FOUND ON FORWARD CARGO DOOR CUTOUT WEB AT BS 560, BELOW THE NO. 6 DOOR STOP. MAINTENANCE CUTOUT DAMAGED AREA OF FORWARD CARGO DOOR CUTOUT WEB AT BS 560; FABRICATED A NEW SECTION OF WEB; INSTALLED REPAIR PART IAW B737-200 SRM 53-00-07, PG. 205-206, FIG. 202.
